Algorithms for singularly perturbed limiting average markov control problems

Abbad M., Filar J.A. and Bielecki T.R. (1992) Algorithms for singularly perturbed limiting average markov control problems. Ieee Transactions On Automatic Control, 37 9: 1421-1425. doi:10.1109/9.159585


Author Abbad M.
Filar J.A.
Bielecki T.R.
Title Algorithms for singularly perturbed limiting average markov control problems
Journal name Ieee Transactions On Automatic Control
ISSN 1558-2523
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1109/9.159585
Volume 37
Issue 9
Start page 1421
End page 1425
Total pages 5
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 39 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 42 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 25 Jan 2017, 12:08:28 EST by Kay Mackie